Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Les théories dangereuses by E. Van Elewyck
Review by: ANGELO BERTOLINI
Giornale degli Economisti e Rivista di Statistica
Serie terza, Vol. 59 (Anno 30), No. 9 (SETTEMBRE 1919), pp. 181-182
Published by: EGEA SpA
Stable URL: http://www.jstor.org/stable/23224689
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182